# SDR SWIA201332915

- Difficulty date: March 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 23,622 hours, 19,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY BATTERY PACK INOPERATIVE.  (SERVICE)  REPLACED NR 3 EMERGENCY BATTERY PACK IAW AMM.  P/N ON/OFF 2013-1A  S/N ON 91508  S/N OFF 77229
